BibTeX record: journals/amc/KwonPL08

download as .bib file

@article{DBLP:journals/amc/KwonPL08,
  author    = {O. M. Kwon and
               Ju H. Park and
               Sang{-}Moon Lee},
  title     = {On stability criteria for uncertain delay-differential systems of
               neutral type with time-varying delays},
  journal   = {Applied Mathematics and Computation},
  volume    = {197},
  number    = {2},
  pages     = {864--873},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.amc.2007.08.048},
  doi       = {10.1016/j.amc.2007.08.048},
  timestamp = {Thu, 17 Jan 2013 14:45:02 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/KwonPL08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}